Please use this identifier to cite or link to this item:
|Title:||A Mechanistic Interaction Remains to Be Determined for Elevated NTproBNP in Heart Failure Patients Receiving Both an ACE Inhibitor and Aspirin||Authors:||McLachlan, C.S.
|Issue Date:||Feb-2007||Citation:||McLachlan, C.S., Zhang, Z., Mossop, P. (2007-02). A Mechanistic Interaction Remains to Be Determined for Elevated NTproBNP in Heart Failure Patients Receiving Both an ACE Inhibitor and Aspirin. Journal of Cardiac Failure 13 (1) : 75-76. ScholarBank@NUS Repository. https://doi.org/10.1016/j.cardfail.2006.10.010||Source Title:||Journal of Cardiac Failure||URI:||http://scholarbank.nus.edu.sg/handle/10635/107449||ISSN:||10719164||DOI:||10.1016/j.cardfail.2006.10.010|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Nov 30, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.